MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on may 01, 2020 that a lithovue touch pc was opened for use on (b)(6) 2020 in a ureteroscopy procedure.According to the complainant during procedure, the touch pc was powered on and the monitor displayed blank/black screen.The procedure was cancelled due to this event.There was no serious injury nor adverse effects to the patient reported as a result of the event.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a lithovue touch pc was opened for use on (b)(6), 2020 in a ureteroscopy procedure.According to the complainant during procedure, the touch pc was powered on and the monitor displayed blank/black screen.The procedure was cancelled due to this event.There was no serious injury nor adverse effects to the patient reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: prorblem code 3191 is being used to capture the reportable issue of aborted/unknown procedure outcome.Block h10: investigation results a visual inspection of the returned lithovue touch pc showed no discrepancy.A functional test was performed and the touch pc booted up to a blank screen instead of the the sidewinder application screen.The reported blank/black screen was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for blank/black screen was most likely determined to be defective component inside the touch pc from the functional test performed and the analysis of the available information.This conclusion was selected because the failure observed is a random component failure without any design or manufacturing issue.The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation on may 01, 2020 that a lithovue touch pc was opened for use on (b)(6) 2020 in a ureteroscopy procedure.According to the complainant that during procedure, the monitor was powered on but the screen was blank/black.The patient was already sedated and procedure was cancelled.There was no serious injury nor adverse effects to the patient reported as a result of the event.The device is returning for analysis.
 
Additional Manufacturer Narrative
Block h6: problem code 3191 is being used to capture the reportable issue of aborted/unknown procedure outcome.Block h10: investigation results: a visual inspection of the returned lithovue touch pc showed no discrepancy.A functional test was performed and the touch pc booted up to a blank screen instead of the sidewinder application screen.The reported blank/black screen was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for blank/black screen was most likely determined to be defective component inside the touch pc from the functional test performed and the analysis of the available information.This conclusion was selected because the failure observed is a random component failure without any design or manufacturing issue.The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.Block h10: correction: block e1 and block g3 country of event corrected to ireland based on review of the complaint record on 06dec2020.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key10066007
Report Number3005099803-2020-01888
Device Sequence Number17087772
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Device Lot NumberLV01222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer07/01/2020
12/06/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date07/21/2020
12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1